Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2005

Kernel Density Estimation for Interdeparture Time of GI/G/1 Queues

Hsing Luh & Berlin Wu

Journal of Mathematics and Statistics, Volume 1, Issue 1, pp. 35–39 · doi.org/10.3844/jmssp.2005.35.39

6,585 accesses4,514 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

The departure process of a single queue has been studied since the 1960s. Due to its inherent complexity, closed form solutions for the distribution of the departure process are nearly intractable. In this study, kernel type estimators of the density of interdeparture time in a GI/G/1 queue are studied. Uniform strong consistency of the estimators in a GI/G/1 queue and their rates of convergence are obtained. The stochastic processes are shown to satisfy the strong mixing condition with random instants of sampling. With the analysis presented, we provide a novel analytic tool for studying the departure process in a general queueing model.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Luh, H. & Wu, B. (2005). Kernel Density Estimation for Interdeparture Time of GI/G/1 Queues. Journal of Mathematics and Statistics, 1(1), 35–39. https://doi.org/10.3844/jmssp.2005.35.39

Licence
© Science Publications
Issue
Volume 1, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Kernel Density Estimation for Interdeparture Time of GI/G/1 QueuesJournal of Mathematics and Statistics · Volume 1, Issue 1 · pp. 35–39 · © Science PublicationsDownload